MAUDE Adverse Event Report: MEDTRONIC MINIMED QUICK-SET PARADIGM INFUSION SET MMT396; SET, ADMINSTRATION, INTRAVASCULAR

MEDTRONIC MINIMED QUICK-SET PARADIGM INFUSION SET MMT396; SET, ADMINSTRATION, INTRAVASCULAR
Model Number MMT-396
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
I have had an ongoing problem for several weeks with my current boxes of medtronic insulin pump infusion sets.The sets stop properly delivering insulin after a short time, from 4-6 hours to 12-14 hours.As a result, my blood sugar rises to 300 or more and will not come down until i change infusion sets.This had led to extended times of severe high blood usage, and i am concerned it may worsen diabetes-related eye-problems.I am using a medtronic in-warranty 723 insulin pump, with mmt-396 infusion sets.All the questionable infusion sets are lot 5268912.Fda safety report id # (b)(4).

Brand Name
QUICK-SET PARADIGM INFUSION SET MMT396
Common Device Name
SET, ADMINSTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
MDR Report Key9558471
Report NumberMW5092052
Device Sequence Number16632678
Product Code FPA
UDI-Device Identifier05705244006799
UDI-Public(01)05705244006799(17)220501(10)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2022
Device Model NumberMMT-396
Device Catalogue NumberMMT-396
Device Lot Number5268912
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age73 YR
Patient Weight82